# SDR GTIA2021102836074

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 11,170 hours, 4,746 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT INTERMITTENT SMELL OF BURNING PLASTIC COMING FROM FLIGHT DECK AREA. PACK 1 WAS SHUT OFF BUT NO DIFFERENCE WAS NOTICED.-DURING INSPECTION FOUND AVIONICS FAN MAKING AN UNUSUAL NOISE. R+R AVIONICS FAN BLOWER I.A.W AMM 21-26-51-400-001-A OPS CHECK GOOD NO DEFECTS NOTES AT THIS TIME.
